Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 340306, 22 pages
http://dx.doi.org/10.5402/2012/340306
Research Article

Application of an 𝑀 / 𝐷 / 1 Queuing Model to WiMAX-Based Wireless Mesh Networks: Grid Topology Case Study

Department of Computer Engineering, University of Isfahan, Hezar Jerib Avenue, Isfahan 8174673441, Iran

Received 25 November 2011; Accepted 4 January 2012

Academic Editors: Z. Duan and A. El-Sayed

Copyright © 2012 Vahid Sattari Naeini and Naser Movahhedinia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vahid Sattari Naeini and Naser Movahhedinia, “Application of an Queuing Model to WiMAX-Based Wireless Mesh Networks: Grid Topology Case Study,” ISRN Applied Mathematics, vol. 2012, Article ID 340306, 22 pages, 2012. doi:10.5402/2012/340306